Affordable Access

Publisher Website

A note on asymptotic pointwise weaker Meir–Keeler-type contractions

Authors
Journal
Applied Mathematics Letters
0893-9659
Publisher
Elsevier
Volume
25
Issue
10
Identifiers
DOI: 10.1016/j.aml.2011.11.021
Keywords
  • Asymptotic Pointwise Weaker Meir–Keeler-Type Contraction
  • Fixed Point
  • Uniformly Convex Banach Space
Disciplines
  • Mathematics

Abstract

Abstract In this work, we first define the asymptotic pointwise weaker Meir–Keeler-type ψ-contraction, ψ:X→ℜ+, and then a simple proof for the existence of fixed point theorems for the asymptotic pointwise weaker Meir–Keeler-type ψ-contraction is given.

There are no comments yet on this publication. Be the first to share your thoughts.